MathSciNet Relay Station
MathSciNet bibliographic data
MR1115789 35P25 (35B20 58G25)
Sjöstrand, Johannes; Zworski, Maciej Complex scaling and the distribution of scattering poles. J. Amer. Math. Soc. 4 (1991), no. 4, 729–769.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement